# SDR LS1R088307

- Difficulty date: May 29, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N90322
- Make and model: Bell 206B-3
- Aircraft serial: 1736
- Engine: Allsn 250C20
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 15891F
- Part serial: R30392
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DC REGULATOR FAILED TO REGULATE.
